# SDR SIMA200312707

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION, THE DIAMOND GUSSET AND RIGHT HAT BEAM AT FRAME 20 HAS CORROSION. REMOVED AND INSTALLED SERVICEABLE DIAMOND GUSSET ON RIGHT HAT BEAM IAW EMB 135 SRM 51-20-03, 51-40-02/06. (M)
